# SDR FDEA200908203060

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 757-23A
- Aircraft serial: 22929
- Aircraft time: 35,103 hours, 20,364 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 652163227
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LWR CHORD RT WING INBD MIDFLAP OTBD SIDE.  REMOVED PANEL AND RETAINER IAW SRM 51-30-2, CUT-OUT DAMAGE SECTION DIM: 40 INCH IAW SRM 51-40-4 FIG 1, FABRICATED SECTION FROM BAC 1503-100046 IAW SRM 57-  50-2 AND 51-40-4 PO NR 2909673 DIM: 40 INCH AND SPLICE FROM BAC1503-100046 PO NR 2909673 DIM: 8 INCH IAW SRM 51-40-4.  ALODINE AND PRIMED PARTS IAW SRM 51-10-2 INSTALLED REPAIR PARTS IAW SRM 51-40-4.  INSTALLED RETAINER AND CLOSED PANEL IAW SRM 51-30-2.
